PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998-1999 | 25 | 1 | 55-72
Tytuł artykułu

On option pricing in the multidimensional Cox-Ross-Rubinstein model

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Option pricing in the multidimensional case, i.e. when the contingent claim paid at maturity depends on a number of risky assets, is considered. It is assumed that the prices of the risky assets are in discrete time subject to binomial disturbances. Two approaches to option pricing are studied: geometric and analytic. A numerical example is also given.
Rocznik
Tom
25
Numer
1
Strony
55-72
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-12-02
poprawiono
1997-05-23
Twórcy
  • Institute of Applied Mathematics and Mechanics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [1] J. C. Cox, S. A. Ross and M. Rubinstein, Option pricing: A simplified approach, J. Financial Econom. 7 (1979), 229-263
  • [2] I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, Springer, New York, 1991.
  • [3] A. N. Shiryaev, Yu. M. Kabanov, D. O. Kramkov and A. V. Melnikov, On the theory of pricing of European and American options. I. Discrete time, Teor. Veroyatnost. i Primenen. 39 (1994), 23-79 (in Russian).
  • [4] G. Tessitore and J. Zabczyk, Pricing options for multinomial models, Bull. Polish Acad. Sci. Math. 44 (1996), 363-380.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv25i1p55bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.